# SDR CALA2014072100959

- Difficulty date: July 18, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N27205
- Make and model: Boeing 737824
- Aircraft serial: 30577
- Aircraft time: 46,047 hours, 16,236 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB LOWER SKIN HAS A CRACK APPROX 1/4 INCH LONG AT STAB STATION 120.3 & 8 INCHES AFT OF LOWER SKIN DRAIN HOLE.  CRACK WAS FOUND WHILE PERFORMING C SCAN.  VERIFIED THE CRACK BY PERFORMING HFEC INSPECTION OF AREA.  INSTALLED REPAIR IAW SRM 55-10-01 REPAIR 11 TABLE 204.  ISSUE DIP TO INSPECT IAW STEP 5 INSPECTION THRESHOLD 56,000 FLIGHT DIP TO INSPECT.
